# SDR DALA2025101307452

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 79,487 hours, 37,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT AT 2,500FT, CREW DECLARED AN EMERGENCY AND DONNED O2 MASKS DUE TO FUMES IN THE FLIGHT DECK. ARFF INSPECTED A/C ON TAXIWAY WITH NTF.   MTC FOUND APU INLET CONTAMINATION WITH OIL. PERFORM LEVEL B ECS DECONTAMINATION. APU PLACED ON MEL FOR CLEANING AND LEAK TROUBLESHOOTING. (LP: 7653266)
